# SDR 95ZZZX5623

- Difficulty date: August 1, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N93781
- Make and model: Univar 415C
- Aircraft serial: 1104
- System (JASC): 2822 · Fuel Boost Pump
- Part: Valve Body
- Part number: AF6415
- Condition: Cracked
- Location: Pump
- Part time: 2,080 hours
- Component: AC9051
- Stage of operation: CR
- Nature of condition: Y
- Precautionary procedure: A

## Discrepancy

PUMP FAILED TO PUMP FUEL FROM WING TANK OF FUSELAGE TANK DUE TO A CRACK IN THE VALVE BODY UPPER TO LOWER CHAMBER CAUSING LOSS OF PRIME.  THE CRACK WAS CAUSED BY SEVERE INTERGRANULAR CORROSION.  THE ENGINE QUIT DUE TO FUEL STARVATION.  PILOT WAS FORCED TO LAND THE AIRCRAFT IN A ROADWAY.  SUBMITTER STATED THIS PUMP HAD NOT BEEN INSPECTED PROPERLY IN SEVERAL YEARS.  PROPER MAINTENANCE PROCEDURES IAW MANUFACTURER'S SERVICE INSTRUCTIONS WOULD HAVE FOUND AND CORRECTED THIS PROBLEM.
